# SDR 96ZZZX4413

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Corporate Aviation Assoc. Inc, repair station AU3R384L
- Aircraft: N6080A
- Make and model: Piper PA-31T
- Aircraft serial: 31T7820077
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4205907
- Condition: Failed
- Location: Rt Otbd Gr Door
- Part time: 2,275 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FINDING OUTBOARD GEAR DOOD HINGE FAILED DURING PRE-FLIGHT.  IT IS ASSUMED HINGE FAILED ON LAST FLIGHT.  FAILED AREA SHOWED SIGNS OF BEING CRACKED PREVIOUSLY.  OTHER 3 REMAINING HINGES INSPECTED, NO DEFECTS NOTED.
